# SDR ASOA2012082002081

- Difficulty date: August 20, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WARDROBE AND GALLEY EMERGENCY LIGHTS ARE INOPERATIVE.  TROUBLESHOT EMERGENCY LIGHTS IAW WDM 33-51-00.  FOUND FOUR QUICK DISCONNECT CONNECTORS DISCONNECTED. SWAPED AT LT FWD FLOOR LEVEL EXIST FLOODLIGHT (DS9LY) AND FWD EXIT SIGN (DS10LY). CONNECTED IS9LY AND DS10LY IAW WDM 33-51-00.  OPS TEST OF THE WARDROBE AND GALLEY LIGHTS ARE GOOD IAW AMM TASK 33-51-00-710-801.
